# SDR CA110303001

- Difficulty date: February 28, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 767375
- Aircraft time: 96,584 hours
- Engine: Ge CF680C2B6
- System (JASC): 7721 · Cylinder Head Temperature (CHT) Indicating System
- Part: Sensor
- Part number: 665038901314
- Condition: Failed
- Location: Lt Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

(CAN) DURING THE APPROACH TO R23 AT APPROX 170 KTS THE LT ENGINE SPOOLED DOWN.  THE ENGINE DID NOT  SHUT DOWN.  WHEN POWER WAS RE-APPLIED THE ENGINE SEEMED SLUGGISH TO RETURN TO POWER.  THE FLIGHT CONTINUED TO LAND NORMALLY CIT SENSOR REPLACED IAW AMM 73-21-02-401, NR 1 ENGINE TEST CIT SENSOR NR 1 ENG IAW AMM 71-00-00-501, POWERPLANT TEST REF TABLE, CHECK SERV.   REMOVE MPN 66503-8901-314, INSTALL MPN:8901-314, SN: WYG64998 MFG: GOVERNOR COMPANY ITEM: COMPRESSOR INLET TEMP SENSOR.
